Psycho-Babble Medication Thread 1096901

Shown: posts 1 to 3 of 3. This is the beginning of the thread.

 

Parnate questions.

Posted by Trapper7741 on February 7, 2018, at 16:05:42

I am trying parnate again since I need the heavy duty stuff.
I was up to 60 mg the first time with no effect so I want to try a higher dose ( > 100 mg). I would like to hear from people who have had success on parnate about what dose was needed. Also I have the fatigue that many people have been reporting. Can anyone who had that tell me what, if anything they did, and did it eventually go away?
Thanks

 

Re: Parnate questions.

Posted by rjlockhart37 on February 8, 2018, at 1:35:58

In reply to Parnate questions., posted by Trapper7741 on February 7, 2018, at 16:05:42

not knowedable in MAOI's, SLS and other posters have more experience,

but one thing i do know, yes the 'afternoon fatigue' every common in parnate, all over internet people report that similar thing, and one other thing - tyanylcpromine is related to amphetamine class, its not actually in the class but it's a analogue of it, so uplift feeling is similar but parnate is not tonally like stimulants, but yes in the day it does cause fatigue like a crash or something, you may want to ask about taking in morning and in afternoon, to keep a stable level, but im no doctor or expert, that's my street knowledge.

 

Re: Parnate questions.

Posted by SLS on February 8, 2018, at 8:18:19

In reply to Parnate questions., posted by Trapper7741 on February 7, 2018, at 16:05:42

> I am trying parnate again since I need the heavy duty stuff.
> I was up to 60 mg the first time with no effect so I want to try a higher dose ( > 100 mg).

Ultimately, you might need high-dosage Parnate. However, you might want to go to 80 mg/day first. That is considered by many as being the top of the normal dosage range. As far as high-dosage Parnate is concerned, you should consider making 120 mg/day the target.

120 mg/day or Parnate helped me more than 80 mg/day at first - mostly in the form of more mental energy. It did not provide me relief from anhedonia, amotivation, and loss of interest in doing things. It acted more like a stimulant than an antidepressant. Parnate does not give me afternoon sleepiness or fatigue. However, I have been on and off Parnate for many years. I decided to discontinue Parnate and try Trintellix or Effexor in order to gain a more complete response. I have never tried Trintellix. My doctor has recommended that we try that first.


- Scott


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.